# SDR SWIA2019082346204

- Difficulty date: August 3, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Condition: Gouged
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULK HEAD AFT SIDE, VERTICAL BEAM BL0 GOUGED APROX 12 INCHES FROM TOP. LOCATED BEHIND CROSS BLEED VALVE. (C-CHECK) RO: 08/22/2019 PERFORMED ALL STEPS OF REPAIR IAW REO.
